Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("ARETE GRAPHE")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1754

  • Page / 71

Export

Selection :

  • and

THE COCHROMATIC INDEX OF A GRAPHBEINEKE L; RINGEISEN R; STRAIGHT HJ et al.1980; DISCRETE MATH.; NLD; DA. 1980; VOL. 31; NO 2; PP. 153-159; BIBL. 6 REF.Article

RESULTS ON THE EDGE-CONNECTIVITY OF GRAPHS.LESNIAK L.1974; DISCRETE MATH.; NETHERL.; DA. 1974; VOL. 8; NO 4; PP. 351-354; BIBL. 3 REF.Article

INDESTRUCTIVE DELETIONS OF EDGES FROM GRAPHSBOLLOBAS B; GOLDSMITH DL; WOODALL DR et al.1981; J. COMB. THEORY, SER. B; ISSN 0095-8956; USA; DA. 1981; VOL. 30; NO 3; PP. 263-275; BIBL. 12 REF.Article

ARETES MAXIMALES DES COCYCLES D'UN GRAPHE PREORDONNE.FLAMENT C.1975; MATH. SCI. HUM.; FR.; DA. 1975; NO 51; PP. 5-12; BIBL. 3 REF.Article

INTERSECTING FAMILIES OF EDGES IN HYPERGRAPHS HAVING THE HEREDITARY PROPERTY.CHVATAL V.1974; LECTURE NOTES MATH.; GER.; DA. 1974; NO 411; PP. 61-66; BIBL. 1 REF.; (HYPERGR. SEMIN.; COLUMBUS, OHIO; 1972)Conference Paper

DENSE NEIGHBOURHOODS AND TURAN'S THEOREMBOLLOBAS B; THOMASON A.1981; J. COMB. THEORY, SER. B; ISSN 0095-8956; USA; DA. 1981; VOL. 31; NO 1; PP. 111-114; BIBL. 5 REF.Article

FIXED-EDGE THEOREM FOR GRAPHS WITH LOOPSNOWAKOWSKI R; RIVAL I.1979; J. GRAPH THEORY; USA; DA. 1979; VOL. 3; NO 4; PP. 339-350; BIBL. 1 REF.Article

MAXIMAL GRAPHS WITH GIVEN CONNECTIVITY AND EDGE-CONNECTIVITY.GLIVIAK F.1975; MAT. CAS.; CESKOSL.; DA. 1975; VOL. 25; NO 2; PP. 99-103; BIBL. 5 REF.Article

NOTE UEBER KANTENSCHNITTVERBAENDE IN GRAPHEN. = NOTE SUR LES LIAISONS ENTRE ARETES DANS LES GRAPHESESCALANTE F; GALLAI T.1974; ACTA MATH. ACAD. SCI. HUNGAR.; HONGR.; DA. 1974; VOL. 25; NO 1-2; PP. 93-98; BIBL. 3 REF.Article

ON GRAPHS WITH EQUAL EDGE-CONNECTIVITY AND MINIMUM DEGREE.GOLDSMITH DL; WHITE AT.1978; DISCRETE MATH.; NLD; DA. 1978; VOL. 23; NO 1; PP. 31-36; BIBL. 2 REF.Article

PARTITION OF THE EDGES OF THE DIRECTED COMPLETE GRAPH INTO 4-CYCLES.SCHONHEIM J.1975; DISCRETE MATH.; NETHERL.; DA. 1975; VOL. 11; NO 1; PP. 67-70; BIBL. 6 REF.Article

SUR L'INDICE CHROMATIQUE DU GRAPHE REPRESENTATIF DES ARETES D'UN GRAPHE REGULIER.JAEGER F.1974; DISCRETE MATH.; NETHERL.; DA. 1974; VOL. 9; NO 2; PP. 161-172; BIBL. 3 REF.Article

COLORAZIONI DEGLI SPIGOLI DI SPECIALI TIPI DI GRAPHI = COLORATION DES ARETES DE TYPES SPECIAUX DE GRAPHESPICA G; PISANSKI T; VENTRE AGS et al.1982; BOLL. UNIONE MAT. ITAL., A; ISSN 504963; ITA; DA. 1982; VOL. 1; NO 3; PP. 455-460; ABS. ENG; BIBL. 14 REF.Article

ON GROUPS OF DEGREE N AND N-1, AND HIGHLY-SYMMETRIC EDGE COLOURINGS.CAMERON PJ.1975; J. LONDON MATH. SOC.; G.B.; DA. 1975; VOL. 9; NO 3; PP. 385-391; BIBL. 13 REF.Article

ON CRITICAL SETS OF EDGES IN GRAPHSLEWIN M.1981; LECT. NOTES MATH.; ISSN 0075-8434; DEU; DA. 1981; NO 884; PP. 269-271; BIBL. 4 REF.Conference Paper

ON THE MAXIMUM EDGES OF A HEREDITARY HYPERGRAPHCROITORU C.1980; AN. STI. UNIV. "AL. I. CUZA" IASI, 1A; ROM; DA. 1980; VOL. 26; NO 1; PP. 179-184; BIBL. 4 REF.Article

FURTHER REMARKS ON PARTITIONING THE EDGES OF A GRAPH.HILTON AJW; JONES RP.1978; J. COMBINATOR. THEORY, B; U.S.A.; DA. 1978; VOL. 24; NO 2; PP. 249-250; BIBL. 2 REF.Article

A NOTE ON THE EDGE RECONSTRUCTION CONJECTURE.SCHMEICHEL EF.1975; BULL. AUSTRAL. MATH. SOC.; AUSTRAL.; DA. 1975; VOL. 12; NO 1; PP. 27-30; BIBL. 6 REF.Article

GENERALIZATIONS OF MAGIC GRAPHS.DOOB M.1974; J. COMBINATOR. THEORY, B; U.S.A.; DA. 1974; VOL. 17; NO 3; PP. 205-217; BIBL. 11 REF.Article

HYPERGRAPHS DE CHAINES D'ARETES D'UN ARBREFOURNIER JC.1983; DISCRETE MATH.; ISSN 0012-365X; NLD; DA. 1983; VOL. 43; NO 1; PP. 29-36; ABS. ENG; BIBL. 6 REF.Article

ON MONOCHROMATIC PATHS IN EDGE-COLOURED DIGRAPHSSANDS B; SAUER N; WOODROW R et al.1982; JOURNAL OF COMBINATORIAL THEORY. SERIES B; ISSN 0095-8956; USA; DA. 1982; VOL. 33; NO 3; PP. 271-275; BIBL. 2 REF.Article

METHODE ET THEOREME GENERAL DE COLORATION DES ARETES D'UN MULTIGRAPHE.FOURNIER JC.1977; J. MATH. PURES APPL.; FR.; DA. 1977; VOL. 56; NO 4; PP. 437-453; ABS. ANGL.; BIBL. 8 REF.Article

LOGARITHMIC CONCAVITY FOR EDGE LATTICES OF GRAPHS.STONESIFER JR.1975; J. COMBINATOR. THEORY, A; U.S.A.; DA. 1975; VOL. 18; NO 1; PP. 36-46; BIBL. 4 REF.Article

PRESENTATION D'UN ENSEMBLE DE COMMUTATION DE L'UNITE DE COMMANDE DE CENTRAL TELEPHONIQUE SOUS FORME DE MICROPROGRAMMATIONKUBALE M.1975; ZESZ. NAUK POLITECH. GDANSK., ELEKTRON.; POLSKA; DA. 1975; NO 36; PP. 79-91; ABS. ANGL. RUSSE; BIBL. 4 REF.Article

REGULAR IMBEDDINGS OF EDGE-COLOURED GRAPHSGAGLIARDI C.1981; GEOM. DEDIC.; ISSN 0046-5755; NLD; DA. 1981; VOL. 11; NO 4; PP. 397-414; ABS. ITA; BIBL. 31 REF.Article

  • Page / 71